# SDR USAA2014050200013

- Difficulty date: April 25, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 15,676 hours, 10,425 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17063629001
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK CRACK ON VERTICAL STABILIZER AT RIB 9, ZY-4269.0.  REPLACED VERTICAL STABILIZER AT RIB 9, ZY-4269.0 IAW EA 507492.
